# SDR UALA2012072404004

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,498 hours, 11,795 cycles
- Engine: Pwa PW4052
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 402EED13
- Part serial: 28
- Condition: Inoperative
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ENGINE INST INOPERATIVE.   REPLACED SEI.
